MAUDE Adverse Event Report: SYNTHES GMBH CRESCENTIC BLADE 12MM RADIUS/45MMX0.6MM; BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL

SYNTHES GMBH CRESCENTIC BLADE 12MM RADIUS/45MMX0.6MM; BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL
Catalog Number 03.000.390
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported from the sales rep that prior to surgery, it was observed that the crescentic blade 12mm radius device was cracked near the top.There was no patient involvement.This event did not occur during surgery.All available information has been disclosed.

Brand Name
CRESCENTIC BLADE 12MM RADIUS/45MMX0.6MM
Common Device Name
BLADE, SAW, GENERAL AND PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20228899
Report Number8030965-2024-11570
Device Sequence Number19700341
Product Code GFA
UDI-Device Identifier07611819995987
UDI-Public(01)07611819995987(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.000.390
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown